Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 26, 2025, 2:15 PM EDT for 4 counties in Indiana. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2025, 2:15 PM EDT (18:15 UTC)
- Expired
- Jul 26, 2025, 3:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 82 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 2:55 PM EDT | TSTM WND DMG | Culver, IN | Photo on Facebook of several large tree limbs down in Culver. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1966 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
034 WUUS53 KIWX 261815 SVRIWX INC049-099-131-149-261900- /O.NEW.KIWX.SV.W.0113.250726T1815Z-250726T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Northern Indiana 215 PM EDT Sat Jul 26 2025 The National Weather Service in Northern Indiana has issued a * Severe Thunderstorm Warning for... Northwestern Fulton County in north central Indiana... Northern Pulaski County in northwestern Indiana... Southeastern Starke County in northwestern Indiana... Southwestern Marshall County in north central Indiana... * Until 300 PM EDT/200 PM CDT/. * At 215 PM EDT/115 PM CDT/, a severe thunderstorm was located near North Judson, or 7 miles southwest of Knox, moving east at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... North Judson, Culver, Ripley, Monterey, Beardstown, Vanmeter Park, Burr Oak, Denham, Toto, Hibbard, Winona, Delong, Bass Lake, and Ora. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4111 8684 4127 8678 4126 8638 4107 8642 TIME...MOT...LOC 1815Z 275DEG 20KT 4120 8672 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ MARSILI
2 follow-up statements
523 WWUS53 KIWX 261822 SVSIWX Severe Weather Statement National Weather Service Northern Indiana 222 PM EDT Sat Jul 26 2025 INC049-099-131-149-261900- /O.CON.KIWX.SV.W.0113.000000T0000Z-250726T1900Z/ Fulton IN-Pulaski IN-Starke IN-Marshall IN- 222 PM EDT Sat Jul 26 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT/200 PM CDT/ FOR NORTHWESTERN FULTON...NORTHERN PULASKI... SOUTHEASTERN STARKE AND SOUTHWESTERN MARSHALL COUNTIES... At 222 PM EDT/122 PM CDT/, a severe thunderstorm was located near North Judson, or near Knox, moving east at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... North Judson, Culver, Ripley, Monterey, Beardstown, Vanmeter Park, Burr Oak, Denham, Toto, Hibbard, Winona, Delong, Bass Lake, and Ora. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4111 8684 4127 8678 4126 8638 4107 8642 TIME...MOT...LOC 1822Z 275DEG 20KT 4120 8667 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ MARSILI
258 WWUS53 KIWX 261858 SVSIWX Severe Weather Statement National Weather Service Northern Indiana 258 PM EDT Sat Jul 26 2025 INC049-099-131-149-261905- /O.EXP.KIWX.SV.W.0113.000000T0000Z-250726T1900Z/ Fulton IN-Pulaski IN-Starke IN-Marshall IN- 258 PM EDT Sat Jul 26 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FULTON...NORTHERN PULASKI...SOUTHEASTERN STARKE AND SOUTHWESTERN MARSHALL COUNTIES WILL EXPIRE AT 300 PM EDT/200 PM CDT/... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. && LAT...LON 4111 8684 4127 8678 4126 8638 4107 8642 TIME...MOT...LOC 1855Z 275DEG 20KT 4118 8644 $$ MARSILI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:39 AM EDT, 7 hours 36 minutes earlier. Its key messages:
- Several rounds of showers and storms are expected through the weekend. Isolated pockets of heavy rain and localized flooding are possible.
- Heat and humidity will gradually build through Monday. Heat indices will be over 100 by Monday.
- A cold front will bring more storms on Wednesday with cooler and less humid conditions to end the week.
Area forecast discussion, Jul 26, 6:39 AM EDT, 7 hours 36 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 639 AM EDT Sat Jul 26 2025 .KEY MESSAGES... - Several rounds of showers and storms are expected through the weekend. Isolated pockets of heavy rain and localized flooding are possible. - Heat and humidity will gradually build through Monday. Heat indices will be over 100 by Monday. - A cold front will bring more storms on Wednesday with cooler and less humid conditions to end the week. && .DISCUSSION... Issued at 224 AM EDT Sat Jul 26 2025 A challenging forecast this morning as multiple, subtle MCV's ripple through the area along a stalled, weak frontal boundary with an incredibly moist airmass in place. Hi-res CAM's continue to struggle with timing and coverage of convection for today. There is a general concensus that convection currently entering our western zones will weaken as it moves into a slightly less moist/unstable environment over far northern IN/southern MI. However, slight strengthening of the LLJ will continue to slowly advect better moisture N/NE by later this morning as some hi-res models (notable the HRRR) suggest another wave ejecting into the area later today sometime 15-20Z. This wave would have the benefit of some diurnal destabilization as well. An alternate scenario would be that convection moving out of central IL maintains enough strength on the edge of better moisture/instability to fester over our CWA through morning, limiting the potential for storms around midday/early afternoon. There is a general preference for the HRRR solution given that several of the hi-res models advertising the alternative struggled to correctly initialize the strength and coverage of storms currently over IL. However, confidence is not high and another solution somewhere in between the two camps remains possible. Will continue to monitor observational trends closely through the early morning and adjust the forecast as necessary. Heavy rain and isolated flooding remain the primary concerns. PW values at or above 2 inches, warm cloud layers at or above 12 kft, and relatively light flow all suggest potential for heavy rain. Many areas saw decent rainfall yesterday but convection remained sufficiently scattered so that no one area received an excessive amount. Given continued uncertainty on the coverage of storms, more progressive nature of preferred HRRR solution, and overall dry antecedent conditions going back several weeks, will continue to hold off on an area-wide flood watch and handle any localized issues with advisories or warnings as needed. An isolated wet microburst can never be ruled out but lack of organizing shear/weak flow and performance over the previous two days suggests the risk is low. Very similar to yesterday, clouds and precip should keep highs generally in the mid 80s north/upper 80s south with heat indices in the low 90s north to upper 90s south. Will therefore hold off on a heat advisory for one more day even though I suspect our far southern zones could touch 100F if convection stays confined to mainly central and northern zones. Uncertainty on daytime convective trends of course spills over into the forecast for tonight. Details are very sketchy but in this pattern odds are there will be at least some convection overnight tonight. Chances are lower for Sunday though, particularly by Sunday night and into Monday. During this time broad midlevel troughing over the Great Lakes ejects eastward allowing behemoth 597 dam ridge over the southeast CONUS to build and retrograde slightly. Increasing subsidence, particularly over MI, should limit precip chances. Still expect a few storms in our southern zones during peak heating Sunday afternoon with a continued marginal heavy rain threat but overall coverage and risk should be lower than today. As the ridge builds north, the focus will be on increasing heat and humidity. Sunday will be a transition day with a bit more sun and warmer profiles but may still fall just shy of advisory criteria. Current forecast has max heat indices generally in the mid/upper 90s with just a few 100+ values in the south. NBM seems to have a slight high bias in dewpoints along the Wabash river valley suggesting dewpoints 78-79F while most other parts of our CWA are a more reasonable 73-76F. Will keep an eye on this period for potential changes but no headlines planned at this point. Monday still looks like the hottest day as temps climb into the low 90s with heat indices over 100F for much of the area. May need to consider a watch/warning for this period but it is still a bit too early. Ridge starts to break down and shift further W/SW on Tue but still expect some 100F heat indices in at least our southern half. Cold front finally arrives late Wed/early Thu. Some additional storms likely but details remain unclear this far out. Of much higher confidence is the return of cooler and much less humid conditions heading into next weekend. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 633 AM EDT Sat Jul 26 2025 Scattered showers were over northern Indiana this morning at 1030Z. The activity should become more numerous with daytime heating this afternoon. There will be breaks in the showers from time to time. Occasionally lower ceilings are likely in the vicinity of the showers and storms. For this reason, went with a broad time range when storms are possible. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...None. OH...None. MI...None. MARINE...None. && DISCUSSION...AGD AVIATION...Skipper
Hazardous weather outlook, Jul 26, 4:51 AM EDT, 9 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 451 AM EDT Sat Jul 26 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-270900- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 451 AM EDT Sat Jul 26 2025 /351 AM CDT Sat Jul 26 2025/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Several rounds of showers and storms are expected. Isolated pockets of heavy rain and localized flooding are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are possible Sunday but severe weather is not expected. Dangerously hot conditions will return for Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-270900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 451 AM EDT Sat Jul 26 2025 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Thunderstorms with gusty winds are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a slight chance of thunderstorms Sunday.
In the hours before
Special weather statement, Jul 26, 10:42 AM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1042 AM EDT Sat Jul 26 2025
INZ012-014-104-204-261515-
Eastern St. Joseph IN-Western St. Joseph IN-Marshall IN-Starke IN-
1042 AM EDT Sat Jul 26 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ST. JOSEPH...NORTHEASTERN
STARKE AND NORTHERN MARSHALL COUNTIES THROUGH 1115 AM EDT/1015 AM
CDT/...
At 1042 AM EDT/942 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southeast of New
Carlisle to near North Liberty to near Koontz Lake. Movement was east
at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
South Bend, Mishawaka, Plymouth, Bremen, Gulivoire Park, Walkerton,
North Liberty, Lakeville, Koontz Lake, La Paz, Teegarden, Crumstown,
Tyner, Woodland, Donaldson, Linkville, Lake Of The Woods, and Wyatt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4156 8650 4157 8649 4162 8649 4169 8613
4157 8609 4141 8613 4133 8650
TIME...MOT...LOC 1442Z 249DEG 33KT 4162 8643 4151 8640 4134 8643
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MARSILISpecial weather statement, Jul 26, 11:15 AM EDT, 3 hours before
Special Weather Statement
National Weather Service Northern Indiana
1115 AM EDT Sat Jul 26 2025
INZ005-014-104-261545-
Eastern St. Joseph IN-Marshall IN-Elkhart IN-
1115 AM EDT Sat Jul 26 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ELKHART...SOUTHEASTERN
ST. JOSEPH AND NORTHEASTERN MARSHALL COUNTIES THROUGH 1145 AM EDT...
At 1115 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Osceola to near Wakarusa to near Bremen.
Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Goshen, Nappanee, Bremen, Dunlap, Wakarusa, Millersburg, New Paris,
Benton, Locke, Southwest, Foraker, Waterford Mills, Wyatt, and
Gravelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4155 8568 4144 8577 4143 8623 4150 8617
4158 8617 4165 8572
TIME...MOT...LOC 1515Z 263DEG 33KT 4166 8608 4152 8605 4141 8613
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MARSILISpecial weather statement, Jul 26, 12:22 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1222 PM EDT Sat Jul 26 2025
INZ006>009-MIZ079>081-OHZ001-261715-
Lagrange IN-Noble IN-De Kalb IN-Steuben IN-St. Joseph MI-Branch MI-
Hillsdale MI-Williams OH-
1222 PM EDT Sat Jul 26 2025
...STRONG THUNDERSTORMS WILL IMPACT STEUBEN...NORTHEASTERN NOBLE...
NORTHERN DE KALB...EASTERN LAGRANGE...SOUTHEASTERN ST. JOSEPH...
SOUTHERN BRANCH...SOUTHWESTERN HILLSDALE AND NORTHWESTERN WILLIAMS
COUNTIES THROUGH 115 PM EDT...
At 1221 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bronson to near Rome City. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Angola, Lagrange, Bronson, Fremont, Hamilton, Reading, Edon,
Columbia, Ray, Kinderhook, Fawn River, California, Wolcottville,
Ashley, Burr Oak, Gilead, Hudson, Camden, Orland, and Montgomery.
This includes the following highways...
Interstate 69 in Indiana between mile markers 339 and 357.
Interstate 69 in Michigan between mile markers 1 and 8.
Interstate 80 in Indiana between mile markers 123 and 156.
Interstate 80 in Ohio between mile markers 0 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4187 8467 4151 8471 4151 8550 4188 8534
TIME...MOT...LOC 1621Z 264DEG 29KT 4185 8527 4154 8532
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MARSILISpecial weather statement, Jul 26, 1:46 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Northern Indiana
146 PM EDT Sat Jul 26 2025
INZ014-103-104-204-261830-
Eastern St. Joseph IN-Western St. Joseph IN-Northern La Porte IN-
Marshall IN-
146 PM EDT Sat Jul 26 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ST. JOSEPH...
NORTHWESTERN MARSHALL AND EAST CENTRAL LA PORTE COUNTIES THROUGH 230
PM EDT/130 PM CDT/...
At 146 PM EDT/1246 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Walkerton, or 12 miles southeast of La Porte,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
South Bend, Mishawaka, Gulivoire Park, Walkerton, North Liberty,
Lakeville, Koontz Lake, Teegarden, Crumstown, Woodland, and Wyatt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4169 8634 4164 8619 4155 8611 4141 8647
4143 8647 4143 8652 4147 8653 4148 8662
4149 8663
TIME...MOT...LOC 1746Z 237DEG 26KT 4149 8652
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MARSILISpecial weather statement, Jul 26, 1:48 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1248 PM CDT Sat Jul 26 2025
INZ012-203-261830-
Southern La Porte IN-Starke IN-
1248 PM CDT Sat Jul 26 2025
...A STRONG THUNDERSTORM WILL IMPACT STARKE AND SOUTHWESTERN LA PORTE
COUNTIES THROUGH 130 PM CDT...
At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Crosse, or 8 miles northeast of Wheatfield, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Knox, North Judson, Hamlet, La Crosse, Koontz Lake, Oak Grove, Lomax,
Ober, English Lake, Brems, Toto, Winona, Bass Lake, San Pierre, and
Grovertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4133 8693 4143 8652 4143 8650 4122 8647
4118 8647 4118 8693
TIME...MOT...LOC 1748Z 258DEG 31KT 4125 8692
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MARSILISpecial weather statement, Jul 26, 1:56 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Northern Indiana
156 PM EDT Sat Jul 26 2025
INZ014-104-261830-
Eastern St. Joseph IN-Marshall IN-
156 PM EDT Sat Jul 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ST. JOSEPH AND
NORTHERN MARSHALL COUNTIES THROUGH 230 PM EDT...
At 156 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walkerton, or 7 miles north of Plymouth, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Plymouth, Bremen, La Paz, Teegarden, Donaldson, Linkville, Lake Of
The Woods, Wyatt, and Tyner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4148 8644 4148 8636 4151 8636 4154 8606
4136 8606 4136 8647 4137 8647
TIME...MOT...LOC 1756Z 263DEG 31KT 4145 8637
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MARSILIThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:39 AM EDT | Special Weather Statement | IWX | White | 51 min |
| Jul 26, 4:33 AM EDT | Special Weather Statement | IWX | Cass, Fulton | 42 min |
| Jul 26, 10:42 AM EDT | Special Weather Statement | IWX | Saint Joseph | 33 min |
| Jul 26, 11:15 AM EDT | Special Weather Statement | IWX | Elkhart | 30 min |
| Jul 26, 12:22 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 53 min |
| Jul 26, 1:38 PM EDT | Areal Flood Advisory | IWX | Marshall, Starke | 3 hr |
| Jul 26, 1:46 PM EDT | Special Weather Statement | IWX | Saint Joseph | 44 min |
| Jul 26, 1:48 PM EDT | Special Weather Statement | IWX | Starke | 42 min |
| Jul 26, 1:56 PM EDT | Special Weather Statement | IWX | Marshall | 34 min |
| Jul 26, 2:47 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall | 58 min |
| Jul 26, 3:05 PM EDT | Special Weather Statement | IWX | Pulaski | 40 min |
| Jul 26, 3:11 PM EDT | Special Weather Statement | IWX | Blackford, Jay | 49 min |
| Jul 26, 3:31 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 34 min |
| Jul 26, 3:43 PM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Jul 26, 3:50 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 40 min |
| Jul 26, 4:01 PM EDT | Special Weather Statement | IWX | Jay | 29 min |
| Jul 26, 4:13 PM EDT | Special Weather Statement | IWX | Grant | 32 min |
| Jul 26, 4:23 PM EDT | Special Weather Statement | IWX | Huntington | 37 min |
| Jul 26, 4:26 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 49 min |
| Jul 26, 4:42 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells | 33 min |
| Jul 26, 4:45 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Whitley | 2 hr |
| Jul 26, 5:08 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.